# SDR SWAA2020091712002

- Difficulty date: August 26, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810127
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF UPPER SURFACE HAS DAMAGE AT FWD LEFT CORNER, MARKED.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241AF, FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT NR 1437364-1, IAW DWG 144A5810-127 & SRM 53-00-50-2R-0 PARA 1 A NOTE & TABLE 204 57885U 08-27-2020 13742C 08-27-20.  INSTALLED INSERTS WITH BMS 5-107 LOT NR AK9GP5303K, IAW DWG 144A5810-127 & SRM 53-00-50-2R-0 PARA 5 S 57885U 08-28-2020.
